# SDR AALA20110302DFW02

- Difficulty date: February 27, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 39,345 hours, 5,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 39G MISSING LENS.  REPLACED LENS FOR 39G SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
